Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

8 year old having stomach pain, blood in urine and stools and nose bleeding. Reason?

hi my daughter is 8 and for a couple months keeps complaining of stomach pains and has been getting blood in her urine and in her stools ,today she had a lot of blood in her stools ,also been getting survier nose bleeds with blood clots lasting more ten 2omins..she a a good eater dosnt eat too many spicy food and is not constipating goes to toile normal ... .
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thank you for your query.

Bleeding from multiple sites (nose, rectum and urinary bladder) needs to be taken seriously. Kindly consult a doctor immediately who would do a work up to find the cause of bleeding. Most probably it could be some bleeding disorder. Bleeding in the stool or urine can a reason for the stomach pain.

I hope I have answered your query to your satisfaction.

Wishing your daughter a speedy recovery.


Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor